# SDR AWXA200401237

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 47,931 hours, 21,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM FOUND THE EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT ROW 11 LT.  MAINTENANCE REPAIRED A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 11 LT, OPERATIONAL CHECK WAS GOOD.
